# SDR HALA202001310049

- Difficulty date: January 28, 2020
- Submitted: February 1, 2020
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 25,767 hours, 4,002 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, SEAT TRACK BETWEEN FRAMES 47 AND 53.2, -Y1959,  WAS CORRODED.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DRAWING F53312812.
